| Model Number |
10609 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the right coronary artery.Following pre-dilation was performed with a 2.5x12mm balloon catheter, a 2.75 x 12mm synergy ii drug-eluting stent was advanced to treat the lesion.However, the device failed to cross the lesion and it was noted that the stent strut got peeled off.No patient complications nor injuries were reported.